# SDR DALA2022042202841

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 HFEC INSPECTION FOUND 01EA CRACK APPROX 0.400 INCH ON RH FUSELAGE SKIN BELOW THE NO.12TH STRINGER-ATTCH RIVET ALONG S-14R, FWD OF FRAME 1654.5 AS MARK. CORRECTIVE ACTION: PERFORMED DOUBLER REPAIR AS PER PRI: 566343-14 REV.0. (2205155)
